# SDR DALA1110015530

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AT SAT A FLUSH SKIN REPAIR WAS FOUND AT STA 1661 TO STA 1681, S-20R TO S-22R.   ADDITIONAL DENTS AND TOOLING MARKS WERE ALSO FOUND AT THE REPAIR LOCATION.  ER/A  488989-14 SECTION I ACCOMPLISHED AT SAT M-CK FEB 2011.  SECTION II REPAIR APPROVAL LIMITED TO 42900 TOTAL CYCLES.  ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE  BEYOND 42900 TOTAL CYCLES. PENDING FOR DTA. INSP TO BE ACCOMPLISHED AT EVERY L-CK AFTER SECTION I.
